MathSciNet Relay Station
MathSciNet bibliographic data
MR1899491 (2003c:47043) 47B32 (30C40 46E22 47A15)
McCullough, Scott; Richter, Stefan Bergman-type reproducing kernels, contractive divisors, and dilations. J. Funct. Anal. 190 (2002), no. 2, 447–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement